Alert archive / North Carolina / Wind Advisories in 2011

Wind Advisory 1, NWS Newport/Morehead City, NC

February 24, 201112 counties in North Carolina

NWS Newport/Morehead City, NC issued this wind advisory at Feb 24, 2011, 3:02 PM EST for 12 counties in North Carolina. It took effect at Feb 25, 2011, 10:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2011, 3:02 PM EST (20:02 UTC)
In effect from
Feb 25, 2011, 10:00 AM EST
Expired
Feb 25, 2011, 9:00 PM EST
In force
11 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2015 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WWUS72 KMHX 242002
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
302 PM EST THU FEB 24 2011

...GUSTY WINDS EXPECTED ACROSS NORTHERN AND EASTERN NORTH CAROLINA ON
FRIDAY...

A STRONG COLD FRONT WILL PASS QUICKLY THROUGH EASTERN NORTH
CAROLINA BY FRIDAY EVENING. AHEAD OF THE FRONT...WINDS WILL
BECOME SOUTHWESTERLY AND INCREASE IN STRENGTH FRIDAY MORNING.

NCZ029-044>047-079>081-094-095-103-104-250900-
/O.NEW.KMHX.WI.Y.0001.110225T1500Z-110225T2300Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-PAMLICO-CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...ORIENTAL...ALLIANCE...BAYBORO...
ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL...
MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT...
KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD...SOUTHERN SHORES
302 PM EST THU FEB 24 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST
FRIDAY. 

* TIMING: WINDS WILL DEVELOP LATE TONIGHT AND STRENGTHEN FRIDAY
  MORNING. THE HIGHEST WINDS ARE EXPECTED FRIDAY AFTERNOON.

* WINDS: SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS
  TO 40 MPH.

* IMPACTS: STRONG WINDS WILL ADVERSELY IMPACT HIGH PROFILE
  VEHICLES...AND BLOW AROUND LOOSE OBJECTS SUCH AS GARBAGE CANS.
  WEAKENED OR DEAD TREES MAY BE BLOWN DOWN BY THE WINDS. SPORADIC
  POWER OUTAGES ARE POSSIBLE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
1 follow-up statement
343 
WWUS72 KMHX 250539
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1239 AM EST FRI FEB 25 2011

...GUSTY WINDS EXPECTED ACROSS NORTHERN AND EASTERN NORTH
CAROLINA TODAY...

A STRONG COLD FRONT WILL PASS QUICKLY THROUGH EASTERN NORTH
CAROLINA BY THIS EVENING. AHEAD OF THE FRONT...WINDS WILL BECOME
SOUTHWESTERLY AND INCREASE IN STRENGTH THIS MORNING.

NCZ090>093-098-251345-
/O.EXB.KMHX.WI.Y.0001.110225T1500Z-110226T0200Z/
DUPLIN-LENOIR-JONES-CRAVEN-ONSLOW-
INCLUDING THE CITIES OF...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
JACKSONVILLE
1239 AM EST FRI FEB 25 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM EST THIS EVENING. 

* TIMING: WINDS WILL DEVELOP LATE TONIGHT AND STRENGTHEN THIS
  MORNING. THE HIGHEST WINDS ARE EXPECTED THIS AFTERNOON.

* WINDS: SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS 
  TO 40 MPH. 

* IMPACTS: STRONG WINDS WILL ADVERSELY IMPACT HIGH PROFILE 
  VEHICLES...AND BLOW AROUND LOOSE OBJECTS SUCH AS GARBAGE CANS. 
  WEAKENED OR DEAD TREES MAY BE BLOWN DOWN BY THE WINDS. 
  SPORADIC POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

NCZ029-044>047-079>081-094-095-103-104-251345-
/O.EXT.KMHX.WI.Y.0001.110225T1500Z-110226T0200Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-PAMLICO-CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...ORIENTAL...ALLIANCE...BAYBORO...
ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL...
MOREHEAD CITY...BEAUFORT...EMERALD ISLE...NEWPORT...
KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD...SOUTHERN SHORES
1239 AM EST FRI FEB 25 2011

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
EST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 PM EST THIS EVENING. 

* TIMING: WINDS WILL STRENGTHEN THIS MORNING. THE HIGHEST WINDS
  ARE EXPECTED THIS AFTERNOON.

* WINDS: SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS 
  TO 40 MPH. 

* IMPACTS: STRONG WINDS WILL ADVERSELY IMPACT HIGH PROFILE 
  VEHICLES...AND BLOW AROUND LOOSE OBJECTS SUCH AS GARBAGE CANS. 
  WEAKENED OR DEAD TREES MAY BE BLOWN DOWN BY THE WINDS. 
  SPORADIC POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER
GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Feb 24, 2:34 PM EST, 28 minutes earlier.

Area forecast discussion, Feb 24, 2:34 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
234 PM EST THU FEB 24 2011

.SYNOPSIS...
HIGH PRESSURE CENTERED OFF THE NORTHEAST NC COAST WILL MOVE EAST
THIS AFTERNOON. A COLD FRONT WILL MOVE THROUGH FROM THE WEST FRIDAY.
HIGH PRESSURE WILL BUILD TO THE NORTH SATURDAY. THE FRONT TO THE
SOUTH WILL MOVE BACK NORTH AS A WARM FRONT SUNDAY AND MONDAY. A COLD
FRONT WILL MOVE THROUGH FROM THE WEST MONDAY NIGHT. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 2 PM THU...A SCT TO BKN MID AND HIGH DECK OF CLOUDS WERE
MOVING ACROSS ERN NC ATOP UPR RIDGE ASSOCIATED WITH WEAK UPR LVL
IMPULSE. WEAK MID LEVEL WAA WILL CONTINUE THE SCT TO BKN CLOUD
ADVANCEMENT ACROSS THE CWA THROUGH THIS EVENING AND OVERNIGHT. THE
BULK OF THE SHOWERS WILL MAINLY BE CONFINED TO FAR NRN NC THROUGH
TONIGHT. AN INCREASE IN MOISTURE AND A CONTINUED VEERING OF WINDS
TO A SRLY COMPONENT WILL BRING A SMALL THREAT FOR SOME SHOWERS
ACROSS THE SRN COASTAL AREAS FROM SURF CITY TO HATTERAS THIS
EVENING. A COUPLE SHOWERS MAY AFFECT THE REST OF THE CWA LATE
TONIGHT...THOUGH SIGNIFICANT FORCING AND MOISTURE WILL STILL BE
CONFINED TO THE WEST.

&&

.SHORT TERM /FRIDAY/...
BIG FORECAST CONCERN WILL BE THE THREAT FOR GUSTY WINDS IN RESPONSE
TO STRONG COLD FRONT PASSING THROUGH THE AREA. A STRONG MID LEVEL
SHORT WAVE WILL BE PASSING THROUGH MAIN BRANCH OF WESTERLIES
OVERNIGHT THROUGH FRIDAY. ASSOCIATED SFC LOW WILL TRACK NORTHEAST
ACROSS THE OHIO VALLEY AND STRENGTHEN...AND BE POSITIONED ACROSS THE
MID ATLANTIC STATES EARLY FRI AFTERNOON. THIS WILL DRAG THE COLD
FRONT QUICKLY ACROSS ERN NC BETWEEN 18Z AND 00Z. AHEAD OF THE
FRONT...WINDS WILL INCREASE IN RESPONSE TO STRENGTHENING LLJ. BY
18Z...850 MB SW WINDS INCREASE TO BETWEEN 65 AND 75 KT...WITH THE
HIGHER WINDS WILL BE ACROSS NE NC UNDER INFLUENCE OF BETTER FORCING
AND DYNAMICS. SNDGS INDICATE NEARLY UNIDIRECTIONAL FLOW FROM SFC TO
925 MB...SO COULD SEE SOME WIND GUSTS APPROACH 45 MPH. FOR THAT
REASON...ISSUED A WIND ADVISORY FOR NRN ZONES...AND OUTER BANKS
SOUTH THROUGH CARTERET COUNTY. IN ADDITION TO THE SYNOPTIC WINDS...
MODELS INDICATE ISOLATED THUNDER MAY BE PRESENT IN LINE OF SHOWERS
THAT PROPAGATES THROUGH ERN NC FRI AFTERNOON. MU CAPE VALUES ARE NOT
IMPRESSIVE AT THE LEAST...THOUGH WITH SUCH HIGH WINDS WOULD NOT TAKE
MUCH TO DEVELOP AT LEAST SOME STRONGER CONVECTIVE SHOWERS WHICH
WOULD TRANSPORT WIND ENERGY TO THE SFC. BY 00Z FRONT IS LOCATED
ACROSS OUR SRN ZONES PUTTING AN END TO RAIN SHOWERS...AND WINDS
ABRUPTLY TURNING NORTHWESTERLY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 2 PM THURSDAY...COLD FRONT AND DEEPER MOISTURE WILL BE
OFFSHORE BY FRIDAY EVENING WITH CLEARING SKIES FROM W TO E. WINDS
WILL GO NW AND DIMINISH TO 10 KT INLAND AND 20 KT CST DURING THE
EVENING HRS. DRY WX OVER THE WEEKEND AS HIGH PRES PASSES OFFSHORE
N OF THE AREA. TEMPS WL DROP INTO THE MID TO UPR 30S INLAND FRI
NIGHT WITH HIGHS SAT MAINLY LOW TO MID 50S NORTH AND MID TO UPR
50S S. WITH RETURN FLOW SAT NIGHT INTO SUN WILL BE MILDER WITH
LOWS SAT NIGHT MAINLY 40 TO 45 AND HIGHS SUNDAY UPPER 60S TO LOWER
70S INLAND. DEEP LOW PRES WILL MOVE NE THRU GRT LAKES REGION MON
WITH TRAILING COLD FRONT APPROACHING FROM THE W. THIS WILL PRODUCE
ANOTHER MILD AND WINDY DAY MON WITH CHC OF SHRA AND POSS A FEW
TSRA MON AFTN WITH GFS SHOWING SOME INSTAB IN WARM SECTOR. HIGHS
INLAND WILL BE WELL INTO THE 70S MON. THE SCT SHRA WILL CONT MON
NIGHT WITH THE FRONT CROSSING THE REGION. DRY WEATHER EXPECTED
FROM TUE ON AS INIT HIGH PRES BUILDS ACROSS TUE WITH STRONGER HIGH
BUILDING IN FROM THE NW LATER WED INTO THU. FLOW ALOFT WL BE ZONAL
TUE THRU THU SO TEMPS SHLD BE FAIRLY CLOSE TO NORMAL WITH HIGHS
MOSTLY UPR 50S NE TO LOWER 60S ELSEWHERE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
AS OF 110 PM THU...FLYING CONDITIONS WILL DETERIORATE LATE TONIGHT
AND BE ESPECIALLY POOR FRIDAY. A WARM FRONT WILL APPROACH FROM THE
SOUTHWEST TONIGHT AND LIFT THROUGH EASTERN NORTH CAROLINA FRIDAY
MORNING...WITH A COLD FRONT FOLLOWING JUST TO THE WEST. HIGH
CLOUDS COVER THE AREA AT PRESENT...WITH MID CLOUD SHIELD AROUND
9-10 KFT MOVING IN FROM THE WEST. CEILINGS WILL LOWER THIS EVENING
TO AROUND 3-4 KFT AND FURTHER TO AROUND 700 FT SHORTLY AFTER
MIDNIGHT. LIGHT SOUTH WIND FLOW WILL CONTINUE UNTIL AFTER
MIDNIGHT. WINDS WILL THEN SLOWLY BEGIN TO VEER TO SOUTHWEST AND
INCREASE IN SPEED. TIME SECTIONS CLEARLY SHOW A LOW LEVEL JET OF
AROUND 55 KT DROPPING DOWN TO AROUND 2 KFT NEAR 12Z FRIDAY AND
LASTING THROUGH AROUND 18Z. THEREFORE HAVE INCLUDED LOW LEVEL WIND
SHEAR IN ALL 4 AREA TERMINAL FORECASTS. SOUTHWEST WINDS WILL BE
SUSTAINED AROUND 15 KNOTS WITH GUSTS IN THE 25-30 KNOT RANGE MOST
OF THE DAY. IN ADDITION...SCATTERED SHOWERS WILL DEVELOP AFTER
MIDNIGHT. SHOWERS WILL THEN BECOME WIDESPREAD AFTER 12Z WITH
ISOLATED THUNDER AS WELL. ACTIVITY WILL END FROM THE WEST IN THE
AFTERNOON AS DEEP MOISTURE QUICKLY MOVES OFF THE COAST AHEAD OF
THE APPROACHING COLD FRONT. VFR CONDITIONS WILL RETURN LATE IN THE
DAY WITH LOW CLOUDS SCATTERING OUT AND WINDS VEERING TO WEST 15-20
KNOTS JUST AHEAD OF THE FRONT. THE FRONT WILL MOVE OFF THE COAST
IN THE EARLY EVENING WITH WINDS VEERING FURTHER TO NORTHWEST 10-15
KNOTS.

/LONG TERM FRI NIGHT THROUGH TUESDAY/
AS OF 2 PM THU...VFR FRI NIGHT THRU SUNDAY AS HIGH PRES CROSSES
TO THE N. MDLS SHOW INCREASING LOW LVL MOISTURE BY SUN NIGHT WITH
THE RETURN FLOW SOME LOWER CIGS WILL BE POSSIBLE. BETTER CHCS OF
LOWER CIGS AND POSS SOME LOWER VSBYS LATE MON AND MON NIGHT AS
COLD FRONT APPROACHES AND CROSSES. TIGHT GRDNT OVER THE AREA MON
WITH GUSTY SW WINDS A GOOD BET. VFR TUE AS FRONT MOVES OFFSHORE
AND HIGH PRES BUILDS IN.

&&

.MARINE...
AS OF 2 PM THU...THE BIG STORY WILL BE GALE CONDITIONS ON FRIDAY.
HIGH PRESSURE OVER THE WRN ATLANTIC WILL MOVE EAST
TONIGHT...ALLOWING FOR RETURN FLOW AND INC SOUTHERLY WINDS. THIS
IS IN RESPONSE TO APPROACHING STRONG COLD FRONT FROM THE WEST.
SMALL CRAFT CONDITIONS BEGIN AS EARLY AS 06Z TONIGHT ACROSS ALL
COASTAL WATERS EXCEPT FOR ALBEMARLE...WHICH WILL BEGIN AT 09Z. SW
LOW LEVEL JET INCREASES TO BETWEEN 65 AND 75 KNOTS PRIOR TO
18Z...AND AS A RESULT UPGRADED THE GALE WATCH TO A WARNING AND
INCLUDED THE COASTAL WATERS FROM CAPE LOOKOUT TO OREGON INLET...AS
WELL AS THE PAMLICO SOUND. GALE CONDITIONS WILL BE MARGINAL FOR
ALBEMARLE...AND WILL MOST LIKELY SEE A FEW GUSTS REACHING GALE
CONDITIONS. THE TIMING FOR THE GALES WILL BE LATE MORNING...AS
MIXING FROM SOLAR WILL TRANSLATE GUSTS TO THE SFC. WARM GULF
STREAM WATERS WILL ALLOW FOR MORE EFFICIENT MIXING AND SOME GUSTS
TO PERHAPS REACH OR EXCEED 45 KNOTS AT TIMES FRI AFTERNOON.
SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE
FRONTAL PASSAGE...WHICH COULD TRANSLATE LOCALLY HIGH GUSTS TO THE
SFC AS WELL.

/LONG TERM FRI NIGHT THROUGH TUESDAY/
AS OF 2 PM THU...WINDS WILL BECOME NW FRI EVENING MAINLY 20 TO 25
KTS THEN BECOME NE 15 TO 20 KTS BY SAT MORN. WILL CONT SCA SEAS
SRN WTRS THRU FRI EVENING...SEAS WILL REMAIN ABOVE SCA LVLS INTO
EARLY SAT CNTRL AND N. LOOKS LIKE DECENT BOATING LATER SAT THROUGH
SUN NIGHT AS HIGH PRES CROSSES TO THE N AND MOVES OFFSHORE. LIGHT
E WINDS SAT EVENING WILL VEER AROUND TO SW SUNDAY WITH SPEEDS AOB
15 KTS. SW FLOW WILL INCREASE A BIT SUN NIGHT BUT SHLD REMAIN
MAINLY BELOW 15 KTS. SEAS WILL SUBSIDE TO 2 TO 4 FEET SAT EVENING
AND DROP EVEN MORE TO 2 TO 3 FEET SUN AND MOST OF SUN NIGHT. SW
WINDS WILL INCREASE TO SCA LVLS AGAIN LATER MON AS DEEP LOW MOVES
THRU GRT LAKES WITH TRAILING FROM APPROACHING FROM THE W. THE
FRONT WILL CROSS THE AREA LATER MON NIGHT AND MOVE OFFSHORE TUE
WITH GUSTY SW WINDS MON EVENING BECOMING NW EARLY TUE AND N BY
LATE TUE. AT THIS POINT EXPECT SEAS TO PEAK AT 7 TO 9 FEET CNTRL
WTRS MON EVENING.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 10 AM TO 6 PM EST FRIDAY FOR NCZ029-044>047-
     079>081-094-095-103-104.
MARINE...GALE WARNING FROM 7 AM TO 7 PM EST FRIDAY FOR AMZ135-152-154-
     156.
     SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 1 AM EST SATURDAY FOR
     AMZ130.
     SMALL CRAFT ADVISORY FROM 1 AM FRIDAY TO 10 AM EST SATURDAY
     FOR AMZ150.
     SMALL CRAFT ADVISORY FROM 1 AM FRIDAY TO 3 AM EST SATURDAY FOR
     AMZ158.

&&

SYNOPSIS...TL
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...RF
AVIATION...HSA/RF
MARINE...TL/RF
Hazardous weather outlook, Feb 24, 3:57 AM EST, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
357 AM EST THU FEB 24 2011

NCZ029-044>047-079>081-090>095-098-250900-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
357 AM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS HAVE THE POTENTIAL FOR PRODUCING DAMAGING
WIND GUSTS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-250900-
OUTER BANKS DARE-OUTER BANKS HYDE-
357 AM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS HAVE THE POTENTIAL FOR PRODUCING DAMAGING
WIND GUSTS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:17 AM ESTGale WatchMHX12 hr
Feb 24, 3:17 AM ESTSmall Craft AdvisoryMHX57 hr
Feb 24, 3:18 PM ESTGale WarningMHX30 hr

Nearby

Wind Advisories in North Carolina, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.